# SDR DALA2023111709499

- Difficulty date: March 11, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 95,151 hours, 24,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 FUSELAGE / BULKHEADS / STA 1862.7 LOWER TRANSVERSE BEAM WEB / CRACKS & CORROSION. CORRECTIVE ACTION: REF ERA 606400-14. (2666048)
